# SDR IPXA2024082075446

- Difficulty date: August 9, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N622UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65784
- Aircraft time: 15,846 hours, 2,369 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057751
- Part serial: 2045
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN ENTRY DOOR ROTARY SNUBBER PIN EXTENSION IS WITHOUT THE MINIMUM LIMIT. (REPLACE).  I.A.W AMM TASK 52-11-10-000-801 REV. 45 AND AMM TASK 52-11-10-400-801 REV. 45 REPLACE MAIN ENTRY DOOR ROTARY SUNBBER AND OPREACTION CHECK NORMAL.
